Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 56, NWS Little Rock, AR

April 24, 2011Independence County, Jackson County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 24, 2011, 4:54 PM CDT for Independence County, Jackson County, Arkansas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2011, 4:54 PM CDT (21:54 UTC)
Expired
Apr 24, 2011, 5:17 PM CDT
In force
23 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Independence County, AR, Jackson County, AR

The radar

The Little Rock radar (KLZK), 127 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 5:14 PM CDTFUNNEL CLOUD2 Sse Elgin, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 12:27 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1899 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WFUS54 KLZK 242154
TORLZK
ARC063-067-242230-
/O.NEW.KLZK.TO.W.0056.110424T2154Z-110424T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
454 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
  CENTRAL JACKSON COUNTY IN EASTERN ARKANSAS...

* UNTIL 530 PM CDT

* AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 2 MILES WEST OF OIL TROUGH...OR 11 MILES
  SOUTHEAST OF BATESVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM
  MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  OIL TROUGH...         NEWARK...             MAGNESS...
  ELGIN...              CORD...               MT ZION...
  HUTSON...             HOWARD LAKE...        BELL LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3585 9135 3570 9122 3561 9148 3565 9154
TIME...MOT...LOC 2154Z 234DEG 26KT 3565 9148

$$

BJS
2 follow-up statements
843 
WWUS54 KLZK 242207
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
507 PM CDT SUN APR 24 2011

ARC063-067-242230-
/O.CON.KLZK.TO.W.0056.000000T0000Z-110424T2230Z/
JACKSON AR-INDEPENDENCE AR-
507 PM CDT SUN APR 24 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL INDEPENDENCE
AND CENTRAL JACKSON COUNTIES UNTIL 530 PM CDT...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES EAST OF NEWARK...OR 7 MILES
NORTHWEST OF DIAZ...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  ELGIN...              BELL LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3582 9132 3570 9122 3568 9135 3572 9139
TIME...MOT...LOC 2208Z 236DEG 31KT 3572 9133

$$

BJS
060 
WWUS54 KLZK 242217
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
517 PM CDT SUN APR 24 2011

ARC063-067-242226-
/O.CAN.KLZK.TO.W.0056.000000T0000Z-110424T2230Z/
JACKSON AR-INDEPENDENCE AR-
517 PM CDT SUN APR 24 2011

...THE TORNADO WARNING FOR EAST CENTRAL INDEPENDENCE AND CENTRAL
JACKSON COUNTIES IS CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 700 PM CDT.

LAT...LON 3582 9132 3570 9122 3568 9135 3572 9139
TIME...MOT...LOC 2216Z 236DEG 31KT 3576 9126

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:56 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 24, 12:56 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1256 PM CDT SUN APR 24 2011

.AVIATION...

TOUGH FORECAST FOR THE NEXT 24 HOURS. A FRONTAL BOUNDARY WILL REMAIN
DRAPED ACROSS THE NORTHERN PART OF THE STATE OVER THE 18Z TAF
PERIOD. KHRO AND KBPK SHOULD REMAIN IN THE VICINITY OF THE FRONT...
THROUGH THE PERIOD AND NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE TO AFFECT THOSE SITES THROUGH THE PERIOD. AS A
RESULT...KEPT THOSE SITES IN MVFR OR IFR CONDITIONS. FURTHER
SOUTH...KLIT AND KHOT MAY GET IN ON THE ACTION BETWEEN 20Z AND 00Z
THIS EVENING SO HAVE A TEMPO GROUP FOR TSRA DURING THAT TIME. KPBF
AND KLLQ SHOULD REMAIN MOSTLY VFR WITH SOUTHERLY AND SCT-BKN VFR
CLOUDS. SOME MVFR CIGS MAY CREEP IN TO THOSE STATIONS NEAR THE END
OF THE PERIOD THOUGH.

&&

PREV DISCUSSION... /ISSUED 522 AM CDT SUN APR 24 2011/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT
THE STAKES JUST KEEP GOING UP AS FAR AS THE FLOOD POTENTIAL ACROSS
THE STATE. NORTHERN ARKANSAS WILL BE THE FIRST PROBLEM AREA...WITH
ONE TO MORE THAN THREE INCHES OF RAIN ALREADY...AND ANOTHER TWO
TO FOUR INCHES COMING. THERE IS A FLASH FLOOD WATCH THROUGH TONIGHT
FOR THE NORTH...AND BUMPED UP THE WORDING TO STRESS SERIOUS
FLOODING POSSIBLE. WOULD FULLY EXPECT TO HAVE HIGH WATER RESCUES
AND ROAD CLOSURES IN PARTS OF THE NORTH. THE BAD NEWS IS THAT IT
IS NOT OVER.

THE STALLED FRONT FOCUSING ALL THE RAIN IN THE NORTH WILL DRIFT
SOUTHWARD THE NEXT COUPLE OF DAYS STORM SYSTEMS FORM ALONG THE
BOUNDARY. PRECIPITATION WILL BECOME WIDESPREAD AND HEAVY MONDAY
AND TUESDAY...WITH MORE FLASH FLOODING/SOME RIVER FLOODING
EXPECTED.

QPF THROUGH EARLY WEDNESDAY CALLS FOR WIDESPREAD 4 TO 6 INCH
AMOUNTS ACROSS ARKANSAS...AND LOCALLY OVER 8 INCHES. WHILE THIS
CAN BE TAKEN AS A GOOD THING CONSIDERING EXISTING LONG TERM
DROUGHT CONDITIONS...IT IS NOT SO GOOD THAT THE RAIN WILL ALL COME
AT ONCE. IN THE END...THIS COULD BE A MAJOR HIGH WATER EVENT.

ALONG WITH THE RAIN WILL COME A SIGNIFICANT SEVERE WEATHER EPISODE...
ESPECIALLY MONDAY. THIS IS WHEN THE FRONT WILL MAKE ITS FIRST DIVE
TO THE SOUTH IN VERY WARM/MOIST/UNSTABLE AIR. THERE WILL BE
PLENTY OF ENERGY TO PLAY WITH...AND SEVERE STORMS WILL BE LIKELY.

THE RAIN/SEVERE WEATHER WILL FINALLY EXIT WITH THE FRONT LATE ON
WEDNESDAY...WITH DRIER AND COOLER AIR BEHIND THE FRONT ON THURSDAY.

LONG TERM...THURSDAY THROUGH SATURDAY
SYSTEM THAT WILL PLAGUE THE AREA THROUGH THE SHORT TERM WILL BE EAST
OF THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE
REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE
STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR
SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED...
WITH HIGHS IN THE 70S TO THE LOWER 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     77  66  78  63 /  60  50  70  80
CAMDEN AR         86  68  83  67 /  20  20  50  50
HARRISON AR       68  63  77  57 / 100  80  80  70
HOT SPRINGS AR    82  68  80  66 /  30  30  70  60
LITTLE ROCK   AR  83  68  83  66 /  30  30  60  70
MONTICELLO AR     85  68  85  68 /  10  10  40  50
MOUNT IDA AR      80  66  79  65 /  40  40  80  60
MOUNTAIN HOME AR  68  62  79  58 / 100  70  80  70
NEWPORT AR        80  67  80  65 /  40  40  60  90
PINE BLUFF AR     85  66  84  67 /  20  20  50  60
RUSSELLVILLE AR   81  65  80  62 /  60  50  80  60
SEARCY AR         81  65  76  65 /  30  30  60  80
STUTTGART AR      85  67  83  67 /  30  20  50  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&

AVIATION...64
Hazardous weather outlook, Apr 24, 5:00 AM CDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN APR 24 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE NORTHWEST HALF
OF THE STATE TODAY...AS A FRONTAL BOUNDARY REMAINS ACROSS NORTHERN
ARKANSAS. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE
STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN
ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH
AT LEAST TWO MORE INCHES EXPECTED TODAY AND TONIGHT...FLASH FLOODING
WILL BE A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
NORTHERN ARKANSAS.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN AND
WESTERN ARKANSAS THIS AFTERNOON AND TONIGHT. THE MAIN CONCERNS WILL
BE VERY LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE
FROM GLENWOOD...TO CONWAY...TO NEWPORT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS
MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD
FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE
MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN
CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES
ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS
THE FRONT WILL REMAIN OVER THE STATE.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR
FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE
AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT
SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT
THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Apr 24, 2:41 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
241 PM CDT SUN APR 24 2011

ARZ021-022-030-038-242025-
JOHNSON AR-LOGAN AR-POPE AR-YELL AR-
241 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON...POPE...
NORTHEASTERN LOGAN AND NORTHERN YELL COUNTIES UNTIL 330 PM CDT...

AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF
HICKEYTOWN TO NEAR LIBERTY TO NEAR MARVINVILLE...AND MOVING NORTHEAST
AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...       LAKE DARDANELLE...    DANVILLE...
  TARAL...              SOLO...               POTTSVILLE...
  PINEY BAY REC AREA... PETIT JEAN RIVER WMA...
  OLA...                MOSLEY...             LONDON...
  LAMAR...              KNOXVILLE...          HOLMAN...
  HECTOR...             DOVER...
  DARDANELLE LOCK AND DAM...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 62 AND 87.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3565 9291 3502 9311 3497 9362 3553 9337
TIME...MOT...LOC 1941Z 234DEG 19KT 3544 9324 3528 9338
          3512 9351

62
Local storm report, Apr 24, 2:47 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
247 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             3 S ASH FLAT            36.18N 91.61W
04/24/2011  M1.00 INCH       SHARP              AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL JUST OUTSIDE
            OF ASH FLAT.

&&

225
Special weather statement, Apr 24, 2:50 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
250 PM CDT SUN APR 24 2011

ARZ024-032-033-242035-
CLEBURNE AR-FAULKNER AR-WHITE AR-
250 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLEBURNE...WESTERN WHITE
AND NORTHEASTERN FAULKNER COUNTIES UNTIL 330 PM CDT...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF MCGINTYTOWN...OR 12 MILES
NORTHEAST OF CONWAY...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HEBER SPRINGS...      SPRINGHILL...         ROSE BUD...
  QUITMAN...            PANGBURN...           MT VERNON...
  GREERS FERRY DAM...   GREENBRIER...         GRAVEL HILL...
  ENOLA...              WILBURN...            SIDON...
  ROMANCE...            PEARSON...            LETONA...
  JOY...                HOPEWELL...           HOLLAND...

LAT...LON 3559 9197 3538 9173 3508 9228 3521 9243
TIME...MOT...LOC 1950Z 226DEG 32KT 3521 9227

56
Special weather statement, Apr 24, 3:37 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
337 PM CDT SUN APR 24 2011

ARZ007-014>016-242125-
INDEPENDENCE AR-IZARD AR-SHARP AR-STONE AR-
337 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IZARD...EASTERN
STONE...NORTHWESTERN INDEPENDENCE AND SOUTHERN SHARP COUNTIES UNTIL
430 PM CDT...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTH OF CROKER...OR 8 MILES NORTH OF
MELROSE...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  STELLA...             SIDNEY...             GID...
  CUSHMAN...            CROKER...             ZION...
  SANDTOWN...           SAINT JAMES...        POUGHKEEPSIE...
  NELSONVILLE...        MARCELLA...           LAFFERTY...
  JAMES...              GUION...              EVENING SHADE...
  CENTER...             WOLQUARRY...          WOLF DEN MTN...

LAT...LON 3626 9156 3608 9135 3575 9184 3590 9200
TIME...MOT...LOC 2038Z 229DEG 33KT 3588 9183

56
Special weather statement, Apr 24, 3:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
356 PM CDT SUN APR 24 2011

ARZ007-015-016-242140-
INDEPENDENCE AR-IZARD AR-SHARP AR-
356 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IZARD...NORTHWESTERN
INDEPENDENCE AND SOUTHERN SHARP COUNTIES UNTIL 445 PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF CUSHMAN...OR 9 MILES NORTHWEST OF
BATESVILLE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SIDNEY...             CUSHMAN...            CAVE CITY...
  SANDTOWN...           POUGHKEEPSIE...       NELSONVILLE...
  LAFFERTY...           JAMES...              GRANGE...
  AETNA...              STREET LAKE...        SHELBYVILLE...
  LIMEDALE...           HWY 58 AND US 167 JCT...
  HWY 58 AND 115 JCT... CEDAR LAKE...         BEN GAY...

LAT...LON 3592 9135 3576 9172 3592 9183 3618 9135
TIME...MOT...LOC 2057Z 239DEG 28KT 3589 9167

56
Special weather statement, Apr 24, 4:03 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
403 PM CDT SUN APR 24 2011

ARZ014>016-024-242150-
CLEBURNE AR-INDEPENDENCE AR-IZARD AR-STONE AR-
403 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IZARD...NORTHEASTERN
CLEBURNE...SOUTHEASTERN STONE AND WESTERN INDEPENDENCE COUNTIES UNTIL
445 PM CDT...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF BEAR MTN...OR 9 MILES NORTH OF
HEBER SPRINGS...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MELROSE...            BATESVILLE...         SALADO...
  CUSHMAN...            CONCORD...            WOODROW...
  MARCELLA...           LOCUST GROVE...       JAMES...
  HUTCHINSON...         DRASCO...             DESHA...
  BROWNSVILLE...        BETHESDA...           BEN...
  ALMOND...             WOLF BAYOU...         RAMSEY HILL...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3595 9174 3567 9153 3556 9205 3567 9213
TIME...MOT...LOC 2103Z 238DEG 29KT 3564 9199

BJS

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:43 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Newton47 min
Apr 23, 7:57 PM CDTTornado WarningLZKNewton48 min
Apr 23, 8:42 PM CDTTornado WarningLZKMarion, Newton, Searcy48 min
Apr 23, 9:26 PM CDTTornado WarningLZKBaxter, Marion, Searcy, Stone24 min
Apr 23, 10:25 PM CDTFlash Flood WarningLZKBaxter, Boone, Marion, Newton, Searcy3 hr
Apr 24, 1:56 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Apr 24, 4:48 AM CDTRiver Flood AdvisoryLZKFulton, Sharp36 hr
Apr 24, 5:04 AM CDTRiver Flood AdvisoryLZKClay36 hr
Apr 24, 9:04 AM CDTRiver Flood AdvisoryLZKSearcy36 hr
Apr 24, 9:06 AM CDTRiver Flood AdvisoryLZKIzard, Stone36 hr
Apr 24, 9:08 AM CDTRiver Flood AdvisoryLZKIndependence36 hr
Apr 24, 9:47 AM CDTRiver Flood WarningLZKClay12 days
Apr 24, 9:47 AM CDTRiver Flood WarningLZKFulton, Sharp3 days
Apr 24, 9:47 AM CDTRiver Flood WarningLZKLawrence, Randolph5 days
Apr 24, 10:42 AM CDTFlash Flood WarningLZKBoone, Newton3 hr
Apr 24, 11:24 AM CDTSpecial Weather StatementLZKJohnson, Newton61 min
Apr 24, 11:36 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope39 min
Apr 24, 12:05 PM CDTTornado WarningLZKJohnson, Logan, Newton, Pope25 min
Apr 24, 12:07 PM CDTTornado WarningLZKJohnson, Newton, Pope23 min
Apr 24, 12:13 PM CDTSevere Thunderstorm WarningLZKNewton47 min
Apr 24, 12:20 PM CDTTornado WarningLZKNewton, Searcy25 min
Apr 24, 12:28 PM CDTTornado WarningLZKConway, Johnson, Pope, Searcy, Van Buren47 min
Apr 24, 12:43 PM CDTTornado WarningLZKMarion, Newton, Pope, Searcy, Van Buren18 min
Apr 24, 1:02 PM CDTSpecial Weather StatementLZKScott48 min
Apr 24, 1:04 PM CDTRiver Flood WarningLZKIndependence, Jackson22 days
Apr 24, 1:14 PM CDTTornado WarningLZKConway, Pope, Searcy, Van Buren46 min
Apr 24, 1:23 PM CDTSevere Thunderstorm WarningLZKPope37 min
Apr 24, 1:32 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell43 min
Apr 24, 1:35 PM CDTTornado WarningLZKConway, Pope, Van Buren40 min
Apr 24, 1:36 PM CDTSpecial Weather StatementLZKLogan44 min
Apr 24, 1:43 PM CDTTornado WarningLZKBaxter, Fulton, Izard, Sharp, Stone47 min
Apr 24, 1:55 PM CDTTornado WarningLZKCleburne, Searcy, Stone, Van Buren16 min
Apr 24, 2:11 PM CDTTornado WarningLZKCleburne, Conway, Van Buren41 min
Apr 24, 2:22 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren23 min
Apr 24, 2:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp43 min
Apr 24, 2:32 PM CDTTornado WarningLZKCleburne, Stone, Van Buren43 min
Apr 24, 2:41 PM CDTSpecial Weather StatementLZKPope, Yell44 min
Apr 24, 2:50 PM CDTSpecial Weather StatementLZKFaulkner45 min
Apr 24, 3:06 PM CDTSevere Thunderstorm WarningLZKSharp24 min
Apr 24, 3:09 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Stone, Van Buren51 min
Apr 24, 3:11 PM CDTSevere Thunderstorm WarningLZKSharp19 min
Apr 24, 3:29 PM CDTRiver Flood WarningLZKSearcy68 hr
Apr 24, 3:29 PM CDTRiver Flood WarningLZKIzard, Stone3 days
Apr 24, 3:31 PM CDTRiver Flood WarningLZKIndependence4 days
Apr 24, 3:37 PM CDTSpecial Weather StatementLZKSharp48 min
Apr 24, 3:37 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, White38 min
Apr 24, 3:56 PM CDTSpecial Weather StatementLZKSharp44 min
Apr 24, 4:03 PM CDTSpecial Weather StatementLZKCleburne47 min
Apr 24, 4:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White47 min
Apr 24, 4:25 PM CDTFlash Flood WatchLZKArkansas, Clark, Cleburne, Cleveland, Conway, Dallas and 17 more68 hr
Apr 24, 4:48 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson42 min
Apr 24, 5:12 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson22 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.